Translator Disclaimer
June 2012 Closed-form asymptotic sampling distributions under the coalescent with recombination for an arbitrary number of loci
Anand Bhaskar, Yun S. Song
Author Affiliations +
Adv. in Appl. Probab. 44(2): 391-407 (June 2012). DOI: 10.1239/aap/1339878717

Abstract

Obtaining a closed-form sampling distribution for the coalescent with recombination is a challenging problem. In the case of two loci, a new framework based on an asymptotic series has recently been developed to derive closed-form results when the recombination rate is moderate to large. In this paper, an arbitrary number of loci is considered and combinatorial approaches are employed to find closed-form expressions for the first couple of terms in an asymptotic expansion of the multi-locus sampling distribution. These expressions are universal in the sense that their functional form in terms of the marginal one-locus distributions applies to all finite- and infinite-alleles models of mutation.

Citation

Download Citation

Anand Bhaskar. Yun S. Song. "Closed-form asymptotic sampling distributions under the coalescent with recombination for an arbitrary number of loci." Adv. in Appl. Probab. 44 (2) 391 - 407, June 2012. https://doi.org/10.1239/aap/1339878717

Information

Published: June 2012
First available in Project Euclid: 16 June 2012

zbMATH: 1241.92054
MathSciNet: MR2977401
Digital Object Identifier: 10.1239/aap/1339878717

Subjects:
Primary: 92D15
Secondary: 65C50, 92D10

Rights: Copyright © 2012 Applied Probability Trust

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.44 • No. 2 • June 2012
Back to Top